Rocky Mountain Journal of Mathematics

Shared sets and normal families of meromorphic functions

Jun-Fan Chen

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 40, Number 5 (2010), 1473-1479.

First available in Project Euclid: 16 November 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30D45: Bloch functions, normal functions, normal families

Meromorphic function normal family shared set


Chen, Jun-Fan. Shared sets and normal families of meromorphic functions. Rocky Mountain J. Math. 40 (2010), no. 5, 1473--1479. doi:10.1216/RMJ-2010-40-5-1473.

Export citation


  • M.L. Fang, A note on sharing values and normality, Chinese J. Math. Study 29 (1996), 29-32.
  • M.L. Fang and L. Zalcman, Normal families and uniqueness theorems for entire functions, J. Math. Anal. Appl. 280 (2003), 273-283.
  • W.K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964.
  • X.J. Liu and X.C. Pang, Shared values and normal families, Acta Math. Sinica 50 (2007), 409-412.
  • X.C. Pang and L. Zalcman, Normality and shared values, Ark. Mat. 38 (2000), 171-182.
  • –––, Normal families and shared values, Bull. London Math. Soc. 32 (2000), 325-331.
  • J. Schiff, Normal families, Springer-Verlag, New York, 1993.
  • W. Schwick, Sharing values and normality, Arch. Math. (Basel) 59 (1992), 50-54.
  • L. Yang, Value distribution theory, Springer-Verlag, Berlin, 1993.
  • L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly 82 (1975), 813-817.